# SDR RAIA951043

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Reciever
- Part number: 6226137001
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT NR 7316 - UNABLE TO RECEIVE COURSE INDICATION ON NR 1 AND NR 2 NAVS AFTER TAKEOFF.  NR 2 EVENTUALLY RECEIVED HEADING INFORMATION.  MAINTENANCE RERACKED NR 1 AND NR 2 NAV RECEIVERS.  OPS CHECK GOOD.  (M)
